Day Nurse Capsules for Colds & Flu

Day Nurse Capsules for Colds & Flu

For relief from cold and flu symptoms. Non-drowsy.

20 capsules
£5.25
BUY

More Info:

Day Nurse Capsules contain a combination of ingredients which relieve the major symptoms of colds and 'flu such as pain, fever, coughing and nasal congestion.

Active Ingredients:

  • Pholcodine
  • Paracetamol
  • Pseudoephedrine hydrochloride

Warnings, Side Effects:

Do not take if: - You are pregnant or breast feeding, - You have high blood pressure or heart disease, - You suffer from epilepsy, hyperexcitability, overactive thyroid, enlarged prostate, glaucoma, bronchitis, asthma or a similar respiratory disease, - You have kidney or liver problems, - You have diabetes, - You have taken a MAOI (Monoamine oxidase inhibitors - a type of antidepressant) within the last 2 weeks. Consult with your doctor or pharmacist before using this product if: - You are taking any other medication. Not recommended for children under 6 years. Do not take with any other products containing paracetamol. This product also contains a decongestant. Do not take with other products for the relief of flu, colds or congestion. Immediate advice should be sought in the event of an overdose, even if you feel well. Do not exceed the stated dose. If your symptoms persist for longer than 7 days or you have any other symptoms after using this product, consult with your doctor or pharmacist. Always read the label. Keep out of reach of children.